Has anyone noticed increased fatigue with aging?

I read some articles on a PPS blog and it was mentioned a PM&R Physician might help.

Called Physiatry. They help people recover from injury or disease.

Has anyone gone or benefitted from this?

Thanks

G Winchester

Views: 16

Reply to This

Replies to This Discussion

I think we've all noticed increased fatigue.  Chronic fatigue syndrome (CFS) kind of comes with PPS.  I did, for a few years, benefit from taking the ADHD drug Strattera (prescribed by a psychiatrist), but the effect got weaker and the side-effects worse after about 3 years, so I dropped it.  Had modest success then with Intuniv, but same story.

Don't know that I've ever even met a physiatrist -- I suspect they're few and far between (especially for folks on Medicare).

One thing to add:  A few months back I switched from Flomax (for urinary difficulties) to Alfuzosin, mostly because the Flomax causes rhinitis (runny nose).  When my head cleared up it strangely improved my fatigue situation quite a bit.  More recently I was taking hydrochlorothiazide (a sort of diuretic) because it's supposed to help with the kidney stones.  But it seems to cause the same rhinitis as Flomax (only worse), and the same fatigue as well.  I discontinued it just this morning and I feel better already.

So if you take Flomax ask about Alfuzosin instead, and if you're on hydrochlorothiazide talk to your doc about stopping it.  (There are better ways to control kidney stones.)

RSS

Photos

  • Add Photos
  • View All

Spread the word about PolioToday.org



Post a flyer: You can let others know about PolioToday.org by downloading this flyer and posting it on a local bulletin board and/or bringing it to your local PPS support group.

Invite your friends: You can easily send out email invitations to join PolioToday.org


© 2018   Created by Salk Institute.   Powered by

Badges  |  Report an Issue  |  Terms of Service